# Copaxone & depression

**URL:** <https://forum.mssociety.org.uk/t/copaxone-depression/64695>\
**Category:** Everyday living\
**Created:** [11 September 2021 19:16 UTC](https://forum.mssociety.org.uk/t/copaxone-depression/64695 "2021-09-11T19:16:00Z")\
**Posts on this page:** 1\
**Page:** 1

<div class="post-metadata">

**Author:** ![NNewton35](https://avatars.discourse-cdn.com/v4/letter/n/b2d939/32.png) [@NNewton35](https://forum.mssociety.org.uk/u/NNewton35)\
**Post date:** [11 September 2021 19:16 UTC](https://forum.mssociety.org.uk/t/copaxone-depression/64695/1 "2021-09-11T19:16:00Z")

</div>

I have been injecting copaxone since April 3 times a week & am now used to the injection process.  
However the last couple of months i’ve been feeling fatigue, irritable, low moods i could go on.  
So i know your not suppose to google things but i took a depression test & it said i had moderate depression.  
It has only just dawned on me that this is one of the main side effects of copaxone & am not enjoying this person that i have become lately.  
Should i change my medication & if so to which one? Thanks.
